# SDR CA070717014

- Difficulty date: July 11, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 28,185 hours
- Engine: Pwa PT6*
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 061040M0240180
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW OF FLOATPLANE EXPERIENCED A 10 LB LOSS OF TORQUE IN CRUISE ALONG WITH LOWERED OIL PRESSURE AND AN INCREASE IN OIL TEMP.  THE PILOT CONTINUED THE FLIGHT TO A MAINTENANCE BASE USING REDUCED POWER ON THE AFFECTED ENGINE.  AN UNEVENTFUL LANDING AND DOCKING WAS MADE.  MAINTENANCE INVESTIGATION REVEALED THAT THE MAJORITY OF THE ENGINE OIL SUPPLY HAD BEEN EJECTED THROUGH THE ENGINE BREATHER SYSTEM.  INSPECTION OF THE ENGINE OVERBOARD BREATHER LINE INTERNALLY REVEALED THAT IT HAD BROKEN DOWN AND PARTIALLY PLUGGED THE ACCESSORY CASE VENTING SYSTEM.  THIS CAUSED THE ACCESSORY CASE TO PRESSURIZE AND THE ENGINE OIL TO VENT OVERBOARD.  THE BREAKDOWN OF THE LINE RESULTED FROM THE LINE BEING POORLY ROUTED DURIN
